Sore Feet & Tiredness

I have plantar facitus and my feet are so sore I don't know how I manage to stand on them for as long as I do, I stood on my feet for 3 hours the other night and I could hardly walk in the morning, I have given up zumba for the last few weeks in the hope that my feet will improve but to no avail if anything they are worse. I am also so tired again, I really don't know whats going on with me I feel like an old woman with all these aches and pains. Also a couple of weeks ago I got tonsilitus never felt so rough and it was the first time ive ever had it and I was prescribed antibiotics which cleared it up but I still have a croaky voice im beginning to sound like a man ,its a nightmare my voice has been like this for months and they don't know why first they said I had thrush then I got tonsilitus so maybe it was that all along and not thrush.

I have an appointment to see my endo on the 15th August and then maybe I might get some answers.

I am on 200mcg of Levothyroxine.

Thanks for listening.

Tina

4 Replies

oldestnewest
  • I'm glad you are seeing an Endocrinologist and hope he can put you on the road to good health.

    It is awful when you have pain all the time, especially walking/moving.

    Keep us informed how you get on and what he suggests to help you.

    Best wishes

  • Second time round - I keep losing my replies these days.

    Basically I started to say I don't have plantar facitus but my all the little bones in my feet always seemed to ache. Then I bought the Dancing Dolphin meadowsweet shampoo that people on here had been using and at the same time decided to try their meadowsweet foot soak and foot cream. I just can't believe it and it feels really weird but my feet don't ache now! They used to be so achy before too.

    When I was first diagnosed with Graves my voice was terrible, one if the things I realised I couldn't do was hit the high - or even the not so high - notes when I was singing along to my Christmas song CD. Now I seem to be on the mend I can - but if you are on 200 mcg levo you are unlikely to be hyper like I was - or maybe it doesn't matter whether you are hyper or hypo and your voice just gets gruff.

    Hope your endo can explain all when you see him. Make sure you take a list in with all your questions - if I didn't I know I would forget everything I wanted of ask.

    Liz x

  • Hi Mummytina, your history says you have PA, how often are you having your injections? Sounds to me like not frequently enough. Hampster x

  • Hi

    It sounds like your body is under a lot of stress at the moment and probably you need a really good rest and some pampering for a while. You are probably run down, having tonsillitis suggests that and then antibiotics often make people feel rough for a time, perhaps there is a virus going around as well. Are you under a lot of external stress?

    Suexx

You may also like...